Skip to navigation Skip to content

Novel bivariate moment-closure approximations

TitleNovel bivariate moment-closure approximations
Publication TypeJournal Article
Year of Publication2007
AuthorsKrishnarajah I, Marion G, Gibson G
JournalMathematical Biosciences
Volume208
Pagination621 - 643
Date Published2007///
KeywordsAnnrep-2008, f/y 2007/08, LS, not vg 2003, xa Mathematical Biosciences 1.358 / 2077, xxPublished - Aug 2007, xxxPublished
Abstract

2077

URLhttp://dx.doi.org/10.1016/j.mbs.2006.12.002

Printed from /publications/novel-bivariate-moment-closure-approximations on 01/10/22 09:47:17 PM

The James Hutton Research Institute is the result of the merger in April 2011 of MLURI and SCRI. This merger formed a new powerhouse for research into food, land use, and climate change.